# SDR CALA2013082190618

- Difficulty date: August 20, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,714 hours, 14,745 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 852
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN TRANSVERSE FLOORBEAM IS CORRODED AT BS 852, LBL 55.   REMOVED CORROSION FROM UPPER CHORD & FOUND MATERIAL LOSS EXCEEDED ALLOWABLE LIMITS PER SRM 53-00-51, FIG. 101.  REMOVED PREVIOUS UPPER CHORD REPAIR & FABRICATED REPAIR CHORD, SPLICE ANGLES & FILLERS & INSTALLED PER SRM 53-00-51.  MAJOR REPAIR.
